# SDR CALA0400295

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT Z-CHANNEL SUPPORT CRACKED AT SCREW HOLE IN FORWARD CARGO AREA AT STA 500F TO 500G.  THE Z-CHANNEL SUPPORT WAS REMOVED AND REPLACED IAW SRM 53-00-53 AND 53-30-53.
